# SDR AALA200801886

- Difficulty date: July 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PTY INFLIGHT T2189/15JUL - CREW REPORTED LT HYDRAULIC SYSTEM QUANTITY DECREASED RAPIDLY.  LANDED PTY WITHOUT INCIDENT.  FOUND NOSE GEAR ACTUATOR LINE BROKEN FROM NOSE WHEEL WELL.  REPLACED NOSE GEAR ACTUATOR LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
